# SDR ASAA2015020210512

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 18,574 hours, 5,657 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAE4F
- Condition: No Test
- Location: Boost Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RELAY R19 FAILS T/C 78128011 "GFI RELAY OPS CHECK', R19 IS FOR TANK 1 FUEL FWD BOOST PUMP. ACFT GROUNDED.  R & R R19, GROUND FUNCTIONAL CHECK GOOD IAW T/C 78128011.
